BibTeX record journals/jetai/LupiaMRSS18

download as .bib file

@article{DBLP:journals/jetai/LupiaMRSS18,
  author    = {Francesco Lupia and
               Angelo Mendicelli and
               Andrea Ribichini and
               Francesco Scarcello and
               Marco Schaerf},
  title     = {Computing the Shapley value in allocation problems: approximations
               and bounds, with an application to the Italian {VQR} research assessment
               program},
  journal   = {J. Exp. Theor. Artif. Intell.},
  volume    = {30},
  number    = {4},
  pages     = {505--524},
  year      = {2018},
  url       = {https://doi.org/10.1080/0952813X.2018.1456791},
  doi       = {10.1080/0952813X.2018.1456791},
  timestamp = {Sat, 11 Aug 2018 00:57:30 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jetai/LupiaMRSS18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics